Variation independent parameterizations of multivariate categorical distributions

W.P. Bergsma

Research output: Chapter in Book/Report/Conference proceedingChapterScientific

Original languageEnglish
Title of host publicationDistributions with given marginals and statistical modeling
EditorsC.M. Quadras, J. Fortiana, J.A. Rodríguez-Lallena
Place of PublicationDordrecht
PublisherSpringer
Pages21-27
ISBN (Print)1402009143
Publication statusPublished - 2002

Cite this

Bergsma, W. P. (2002). Variation independent parameterizations of multivariate categorical distributions. In C. M. Quadras, J. Fortiana, & J. A. Rodríguez-Lallena (Eds.), Distributions with given marginals and statistical modeling (pp. 21-27). Dordrecht: Springer.
Bergsma, W.P. / Variation independent parameterizations of multivariate categorical distributions. Distributions with given marginals and statistical modeling. editor / C.M. Quadras ; J. Fortiana ; J.A. Rodríguez-Lallena. Dordrecht : Springer, 2002. pp. 21-27
@inbook{cd7f33fcd53a45089fac5b5c2cf4ea7c,
title = "Variation independent parameterizations of multivariate categorical distributions",
author = "W.P. Bergsma",
note = "Pagination: 272",
year = "2002",
language = "English",
isbn = "1402009143",
pages = "21--27",
editor = "C.M. Quadras and J. Fortiana and J.A. Rodr{\'i}guez-Lallena",
booktitle = "Distributions with given marginals and statistical modeling",
publisher = "Springer",

}

Bergsma, WP 2002, Variation independent parameterizations of multivariate categorical distributions. in CM Quadras, J Fortiana & JA Rodríguez-Lallena (eds), Distributions with given marginals and statistical modeling. Springer, Dordrecht, pp. 21-27.

Variation independent parameterizations of multivariate categorical distributions. / Bergsma, W.P.

Distributions with given marginals and statistical modeling. ed. / C.M. Quadras; J. Fortiana; J.A. Rodríguez-Lallena. Dordrecht : Springer, 2002. p. 21-27.

Research output: Chapter in Book/Report/Conference proceedingChapterScientific

TY - CHAP

T1 - Variation independent parameterizations of multivariate categorical distributions

AU - Bergsma, W.P.

N1 - Pagination: 272

PY - 2002

Y1 - 2002

M3 - Chapter

SN - 1402009143

SP - 21

EP - 27

BT - Distributions with given marginals and statistical modeling

A2 - Quadras, C.M.

A2 - Fortiana, J.

A2 - Rodríguez-Lallena, J.A.

PB - Springer

CY - Dordrecht

ER -

Bergsma WP. Variation independent parameterizations of multivariate categorical distributions. In Quadras CM, Fortiana J, Rodríguez-Lallena JA, editors, Distributions with given marginals and statistical modeling. Dordrecht: Springer. 2002. p. 21-27